# SDR 95FDEA00018

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R IS CRACKED AT BS 600.  REMOVED AND REPLACED STR SECTION FROM BS 595 TO 610 STR 21R IAW FEDEX SRM 53-10-03.
